| Model Number |
IO-401 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Codes |
Dyspnea (1816); Low Oxygen Saturation (2477)
| Date of Event |
03/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.
Event or Problem Description
It was reported that the patient's oxygen levels dropped and they started having difficulty breathing when they were out for a walk.It was noted that the device was displaying the system error message and that the battery suddenly completely depleted.As a result, ems was called and they provided the patient with oxygen.Patient was taken to their car where they had had their spare battery.The patient is now doing fine.